Asymptotic behavior of positive solutions of the equation $ \Delta u + K u^{\frac{n+2}{n-2}} = 0$ in $IR^n$ and positive scalar curvature

Pages: 109 - 120, Issue Special, September 2001

 Abstract        Full Text (1442.8K)              

Ka Luen Cheung - Department of Mathematics, Rutgers University, Hill Center, 110 Frelinghuygen Road, Piscataway, NJ 08854, United States (email)
Man Chun Leung - Department of Mathematics, National University of Singapore, Singapore 117543, Singapore (email)

Abstract: Please refer to Full Text.

Keywords:  Positive solutions, Pohozaev's identity, positive scalar curvature.
Mathematics Subject Classification:  Primary: 35J60; Secondary: 58J05.

Published: November 2013.